# SDR SWIA202265846

- Difficulty date: April 4, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H WINDSHIELD SIDE POST SUPPORT CRACKED.     (C-CHECK RO 6/1/2022)    REMOVED AND REPLACED CRACKED R/H WINDSHIELD SIDE POST SUPPORT FITTING WITH NEW REF. CRJ 200 SRM 51-42-21 AND DWG #601R33007 REV -U. COMPLIED SKYWEST CARD 51-900-1003-SKY AND FORM M-337.
